# SDR DU4R9600039

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47262
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: End Caps
- Part number: 3914590
- Condition: Corroded
- Location: Aft Cargo Pit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, FOUND AFT CARGO PIT BS 996.0 LONGERONS 29R, 30, 29L, 28L, 27L, 26L, 25L AND 24L LONGERON END CAPS CORRODED.
